Volume 36, Number 5, 2022

  1. L-topological Derived Neighborhood Relations and L-topological Derived Remotehood Relations, 1433-1450
  2. Xiu-Yun Wu, Chun-Yan Liao, Yan-Hui Zhao

  3. Necessary and Sufficient Conditions for the Approximate Controllability of Fractional Linear Systems via C−Semigroups, 1451-1460
  4. Tingting Lian, Zhenbin Fan, Gang Li

  5. Statistical Convergence in g-Metric Spaces, 1461-1468
  6. Rasoul Abazari

  7. On Cellular-Countably Compact Spaces, 1469-1475
  8. Sumit Singh

  9. On Quantum Hermite-Hadamard Inequalities for Differentiable Convex Functions, 1477-1486
  10. Hasan Kara, Muhammad Aamir Ali, Hüseyin Budak

  11. Solution of Equations with q-Derivatives and Ward’s Derivatives Using an Operational Method, 1487-1498
  12. Method Gabriel Bengochea, Luis Verde-Star, Manuel Ortigueira

  13. A Study on q-Analogues of Catalan-Daehee Numbers and Polynomials, 1499-1506
  14. Yuankui Ma, Taekyun Kim, Dae San Kim, Hyunseok Lee

  15. The wf-Rank of Topological Spaces, 1507-1525
  16. Qingguo Li, Bei Liu, Weng Kin Ho

  17. Inequalities on the (p, q)-Mixed Volume Involving Lp Centroid Bodies and Lp Intersection Bodies, 1527-1538
  18. Zejun Hu, Hai Li

  19. Generalized Bivariate Baskakov Durrmeyer Operators and Associated GBS Operators, 1539-1555
  20. Mamta Rani, Nadeem Rao, Pradeep Malik

  21. Modified Mann-type Inertial Subgradient Extragradient Methods for Solving Variational Inequalities in Real Hilbert Spaces, 1557-1572
  22. Zhuang Shan, Lijun Zhu, Yuanheng Wang, Tzu-Chien Yin

  23. AI -Statistical Limit Points and AI -Statistical Cluster Points, 1573-1585
  24. Prasanta Malik, Samiran Das

  25. Warped-Twisted Product Semi-Slant Submanifolds, 1587-1602
  26. Hakan Mete Taştan, Sibel Gerdan Aydın

  27. On Kenmotsu Metric Spaces Satisfying Some Conditions on the W1 Curvature Tensor, 1603-1613
  28. Pakize Uygun, Mehmet Atçeken, Süleyman Dirik

  29. Uniqueness for Stochastic Scalar Conservation Laws on Riemannian Manifolds Revisited, 1615-1634
  30. Nikola Konatar

  31. Ismail-May-Kantorovich Operators Preserving Affine Functions, 1635-1648
  32. Gunjan Agrawal, Vijay Gupta

  33. Convexity and Inequalities of Some Generalized Numerical Radius Functions, 1649-1662
  34. Hassane Abbas, Sadeem Harb, Hassan Issa

  35. Generalized Symplectic Golden Manifolds and Lie Groupoids, 1663-1674
  36. Fulya Şahin

  37. A Note on Class p-wA(s, t) Operators, 1675-1684
  38. M.H.M.Rashid

  39. Numerical Solution of System of Fredholm-Volterra Integro-Differential Equations Using Legendre Polynomials, 1685-1697
  40. D. Shirani, M. Tavassoli Kajani, S. Salahshour

  41. Parametric Generalization of the Modified Bernstein Operators, 1699-1709
  42. Melek Sofyalıoğlu, Kadir Kanat, Bayram Çekim

  43. Dimorphic Properties of Bernoulli Random Variable, 1711-1717
  44. Taekyun Kim, Dae San Kim, Hyunseok Lee, Seong-Ho Park

  45. Conformal Semi-Slant Riemannian Maps from Almost Hermitian Manifolds onto Riemannian Manifolds, 1719-1732
  46. Şener Yanan

  47. Approximation by α-Baskakov−Jain Type Operators, 1733-1741
  48. Arun Kajla, S. A. Mohiuddine, Abdullah Alotaibi

  49. Solving Sylvester Equation with Complex Symmetric Semi-Definite Positive Coefficient Matrices, 1743-1754
  50. Akbar Shirilord, Gholamreza Karamali, Mehdi Dehghan

  51. Some Covariant and Contravariant Fixed Point Theorems over Bipolar p-Metric Spaces and Applications, 1755-1767
  52. Kushal Roy, Mantu Saha, Reny George, Liliana Guran, Zoran D. Mitrović

  53. Some Remarks on Star-Menger Spaces Using Box Products, 1769-1774
  54. Debraj Chandra, Nur Alam

  55. Further Results on Finite-Time Stability of Neutral Nonlinear Multi-Term Fractional Order Time-Varying Delay Systems, 1775-1787
  56. Darko Radojević, Mihailo P. Lazarević